Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

I have H.pylorie infection, is this happend due to gastritis problem ?

hi my doc did endoscopy and took tissue from stomach and told it is H.pylore infection is the cause for my gastritis problem and put me on some Antibiotics, after two week he made me drink some liquid and tested my breath and told that i am free from infection and gastritis is cured, yes now from past 8 years i dont have gastritis problem. i can eat what ever i want?
Asked On : Sat, 17 Oct 2009
Answers:  3 Views:  1054
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

i get funny movements in abdoman, and the look inside and tolk swabs, and said i had hypri. can you help to get rid of it, as it is over 5 years noe, and i am very depreesed, and can not go on like this anymore, please help. macca.

Answered: Sun, 10 Jan 2010
  User's Response
what is thin hp kit??what does that kit cotain??it is like some instriment to uuse that kit?? i am not frommedical i have zero knowledge abouit hp kit
Answered: Mon, 19 Oct 2009
  User's Response

i think i still have hyplri can you tell me how you got rid of it, 5 years on, i need help now.

Answered: Sun, 10 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor